MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Attain Bipolar Over The Wire Lead; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

Medtronic Puerto Rico Villalba Attain Bipolar Over The Wire Lead; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 419478
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2026
Type of Reportable Event Malfunction

Brand Name
Attain Bipolar Over The Wire Lead
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50237644
Report Number2649622-2026-23866
Device Sequence Number10392381
Product Code LWP
UDI-Device Identifier00885074113364
UDI-Public(01)00885074113364(17)120419
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/19/2012
Device Model Number419478
Device Catalogue Number419478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured05/06/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale